# SDR AALA20100303JFK01

- Difficulty date: March 3, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 33,153 hours, 8,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 233T32102
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUARDED SWITCH ON EMERGENCY LIGHT PANEL BROKEN.  REPLACED PANEL.  OPS CHECKED NORMAL.
